# SDR CALA9900764

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR96441112
- Condition: Inoperative
- Location: Row 14
- Component: Bruce
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTH RED AND WHITE EMERGENCY EXIT AND AISLE LOCATOR LIGHTS AT ROW 14 INOPERATIVE.  BOTH LIGHT FIXTURES WERE REPLACED.
